# SDR HALA20231026235

- Difficulty date: October 25, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 42,332 hours, 6,729 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 23,163 hours, 3,749 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 1 HP FUEL VALVE HP FUEL VALVE NOT CLOSED ECAM AFTER ENG SHUTDOWN. REMOVED AND REPLACE ENG 1 FUEL METERING UNIT PER A330 AMM 73-21-52 OPS AND LEAK CHECKS GOOD A/C OK FOR SERVICE.
